RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2013, Volume 13, Issue 3, Pages 38–52 (Mi vngu152)  

This article is cited in 4 scientific papers (total in 4 papers)

Index Sets of Almost Prime Constructive Models

S. S. Goncharovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: Found complexity of Index sets of strong constructive almost prime models, almost prime constructive models and almost prime constructive models with strong constructivizations.

Keywords: computable model, decidable model, constructive model, strong constructive model, prime model, almost prime model, numbering, computable numbering, hyperarithmetical hierarchy, index sets.

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2015, 205:3, 355–367

Document Type: Article
UDC: 517.1+519.5
Received: 25.03.2013

Citation: S. S. Goncharov, “Index Sets of Almost Prime Constructive Models”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 13:3 (2013), 38–52; J. Math. Sci., 205:3 (2015), 355–367

Citation in format AMSBIB
\Bibitem{Gon13}
\by S.~S.~Goncharov
\paper Index Sets of Almost Prime Constructive Models
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2013
\vol 13
\issue 3
\pages 38--52
\mathnet{http://mi.mathnet.ru/vngu152}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 205
\issue 3
\pages 355--367
\crossref{https://doi.org/10.1007/s10958-015-2252-5}


Linking options:
  • http://mi.mathnet.ru/eng/vngu152
  • http://mi.mathnet.ru/eng/vngu/v13/i3/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, M. I. Marchuk, “Index Sets of Autostable Relative to Strong Constructivizations Constructive Models”, J. Math. Sci., 205:3 (2015), 368–388  mathnet  crossref
    2. E. B. Fokina, S. S. Goncharov, V. Harizanov, O. V. Kudinov, D. Turetsky, “Index sets for $n$-decidable structures categorical relative to $m$-decidable presentations”, Algebra and Logic, 54:4 (2015), 336–341  mathnet  crossref  crossref  mathscinet  isi
    3. S. S. Goncharov, M. I. Marchuk, “Index sets of constructive models of bounded signature that are autostable relative to strong constructivizations”, Algebra and Logic, 54:2 (2015), 108–126  mathnet  crossref  crossref  mathscinet  isi
    4. S. S. Goncharov, M. I. Marchuk, “Index sets of constructive models of finite and graph signatures that are autostable relative to strong constructivizations”, Algebra and Logic, 54:6 (2016), 428–439  mathnet  crossref  crossref  mathscinet  isi
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:125
    Full text:22
    References:25
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018